# SDR DALA2018061704095

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 47,296 hours, 24,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING LOC BTW FR16 TO FR 20 LEVEL STR 23R AT FWD GALLEY AREA. REPLACED CENTER FITTING LOC BTW FR 16 TO FR20 AT LEVEL STR 23R AT FWD GALLEY AREA.
